Thank you for looking at one of my frequently asked questions on Candida today. A question I’ve got asked recently by a patient was can Lufenuron cause Candida die off? I don’t think it causes die off as such, but I do think that it can make a person feel sick in several other ways.
You need to be careful when you hear the words “die off” that you don’t associate every kind of aggravation regarding a Candida treatment necessarily and see it as die off. Die off is really a particular reaction called a “Herxheimer Reaction” where Candida dies off rapidly and releases particular toxins that can make you feel quite sick. This happens in a minority of cases. It’s not really as common as you think. I have seen die off occurring in patients, but anyone who starts feeling a headache or sick or a bit spaced out, a little bit tired or weak will automatically assume that it’s Candida die off when, in fact, it’s not at all.
There are many reasons why you can feel like this and some of those reasons, for example, are often linked with the change of diet, when you include or exclude certain foods in your diet, or you take things like probiotics. You can often make changes to your lifestyle and diet that can make you feel not well and then you can falsely assume that these things are die off reactions when, in fact, they’re not.
You need to be very careful with a product that’s designed to kill fleas in people and that’s Lufenuron or this chitin synthesis inhibitor. It’s been linked up really with making you feel sick in several different ways. I believe that it creates liver toxicity with a lot of people like certain types of pharmaceutical drugs do. It’s also been linked up with causing leaky gut and, unfortunately, affecting the production of beneficial bacteria as well, so it’s not something I really endorse now or like patients to take.
My expert advice is to avoid products like Lufenuron and these chitin synthesis inhibitors. If they really did work, I would be promoting them all over the place, but I’ve had way too many patients contact me with massive side effects and some even hospitalized after taking this flea-killing drug. My advice is to steer clear from Lufenuron.
Thanks for tuning in.